EconPapers    
Economics at your fingertips  
 

Lévy processes and the Brazilian market

José Fajardo (), Andrés Ricardo Schuschny and Andre Silva ()

Brazilian Review of Econometrics, 2001, vol. 21, issue 2

Abstract: The present paper presents the Lévy processes used in the literature for the modeling of the returns of financial assets, which are generated by stable Paretian and hyperbolic distributions. Some properties of these distributions, especially the time-scale invariance, are analyzed. In the end, empirical evidence of the applicability of these processes is given for the modeling of Brazilian asset returns through Ibovespa, and the Telebrás and Petrobrás receipt. The data were collected between January 1st, 1995 and December 31st, 1998 (Gl) and January 1st, 1996 and December 31st, 1997 (G2).

Date: 2001
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
https://periodicos.fgv.br/bre/article/view/2752 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:sbe:breart:v:21:y:2001:i:2:a:2752

Access Statistics for this article

Brazilian Review of Econometrics is currently edited by Daniel Monte

More articles in Brazilian Review of Econometrics from Sociedade Brasileira de Econometria - SBE Contact information at EDIRC.
Bibliographic data for series maintained by Núcleo de Computação da FGV EPGE ().

 
Page updated 2025-03-22
Handle: RePEc:sbe:breart:v:21:y:2001:i:2:a:2752